# SDR ASAA2017061221049

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 7,749 hours, 2,550 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECK RECALL, RIGHT PACK LIGHT ILLUMINATED.  EXTINGUISHED ON RECALL. ACFT GROUNDED.  NR 2 ZONE TEMP LOGGED TCV,  BITE TESTED GOOD,  FAULT RESET.
